關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Tamsui Oxford Journal of Mathematical Sciences 16(2)

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 04 筆查詢結果
序號 學年期 教師動態
1 88/1 企管系 吳坤山 教授 期刊論文 發佈 Deterministic inventory model for deteriorating items with shortages and time varying demand under SFI policy , [88-1] 著錄名稱、卷期、頁數:Tamsui Oxford journal of mathematical sciences 16(2), pp.329-343
2 88/2 數學系 楊國勝 教授 期刊論文 發佈 A note on simpson's inequality for function of bounded variation , [88-2] 著錄名稱、卷期、頁數:Tamsui Oxford Journal of Mathematical Sciences 16(2), pp.229-240
3 89/1 統計系 吳忠武 教授 期刊論文 發佈 Estimation of the Parameters of the Extreme-value Distribution under the First Failure-censored Sampling Plan , [89-1] 著錄名稱、卷期、頁數:Tamsui Oxford Journal of Mathematical Sciences 16(2), pp.213-228
4 89/1 決策系 歐陽良裕 教授 期刊論文 發佈 Lead Time Variability Reduction on EMQ Model with Imperfect Production Process , [89-1] 著錄名稱、卷期、頁數:Tamsui Oxford Journal of Mathematical Sciences 16(2), pp.169-185
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 04 筆查詢結果